# SDR SWAA2021061482299

- Difficulty date: June 10, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 66,295 hours, 39,349 cycles
- System (JASC): 2565 · Escape Slide
- Part: Retainer
- Condition: Loose
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLIP/HARDWARE HANGING OFF RIGHT SIDE OF FWD ENTRY DOOR ESCAPE SLIDE ; / INSTALLED SLIDE COVER RETAINER CLIP PER MM 25-66-01 ON FWD ENTRY DOOR
